Controllability of abstract fractional differential evolution equations with nonlocal conditions

Volume 17, Issue 2, pp 293-300

Publication Date: 2017-06-15

http://dx.doi.org/10.22436/jmcs.017.02.11

Authors

Haiyong Qin - School of Control Science and Engineering, Shandong University, Jinan, Shandong 250061, P. R. China.
Chenghui Zhang - School of Control Science and Engineering, Shandong University, Jinan, Shandong 250061, P. R. China.
Tongxing Li - School of Control Science and Engineering, Shandong University, Jinan, Shandong 250061, P. R. China.
Ying Chen - School of Mathematics, Qilu Normal University, Jinan, Shandong 250013, P. R. China.

Abstract

In this paper, the controllability of a class of fractional differential evolution equations with nonlocal conditions is investigated. Sufficient conditions which guarantee the controllability of fractional differential evolution equations are obtained. The method used is the contraction mapping principle and Krasnoselskii theorem. A fractional distributed parameter control system is provided to illustrate the applications of our results.

Keywords

Fractional differential equation, controllability, nonlocal condition, fixed point theorem.

References

[1] B. Ahmad, J. J. Nieto, Riemann–Liouville fractional integro-differential equations with fractional nonlocal integral boundary conditions, Bound. Value Probl., 2011 (2011), 9 pages.
[2] B. Ahmad, S. Sivasundaram, On four-point nonlocal boundary value problems of nonlinear integro-differential equations of fractional order, Appl. Math. Comput., 217 (2010), 480–487.
[3] Z.-B. Bai, On positive solutions of a nonlocal fractional boundary value problem, Nonlinear Anal., 72 (2010), 916–924.
[4] K. Balachandran, J. Y. Park, Nonlocal Cauchy problem for abstract fractional semilinear evolution equations, Nonlinear Anal., 71 (2009), 4471–4475.
[5] K. Balachandran, J. J. Trujillo, The nonlocal Cauchy problem for nonlinear fractional integrodifferential equations in Banach spaces, Nonlinear Anal., 72 (2010), 4587–4593.
[6] Y.-K. Chang, J. J. Nieto, Existence of solutions for impulsive neutral integro-differential inclusions with nonlocal initial conditions via fractional operators, Numer. Funct. Anal. Optim., 30 (2009), 227–244.
[7] C. S. Goodrich, Existence and uniqueness of solutions to a fractional difference equation with nonlocal conditions, Comput. Math. Appl., 61 (2011), 191–202.
[8] L.-Y. Hu, Y. Ren, R. Sakthivel, Existence and uniqueness of mild solutions for semilinear integro-differential equations of fractional order with nonlocal initial conditions and delays, Semigroup Forum, 79 (2009), 507–514.
[9] F. Li, J. Liang, H.-K. Xu, Existence of mild solutions for fractional integrodifferential equations of Sobolev type with nonlocal conditions, J. Math. Anal. Appl., 391 (2012), 510–525.
[10] G. M. Mophou, G. M. N’Gu´er´ekata, Existence of the mild solution for some fractional differential equations with nonlocal conditions, Semigroup Forum, 79 (2009), 315–322.
[11] G. M. N’Gu´er´ekata, A Cauchy problem for some fractional abstract differential equation with non local conditions, Nonlinear Anal., 70 (2009), 1873–1876.
[12] R. Sakthivel, N. I. Mahmudov, J. J. Nieto, Controllability for a class of fractional-order neutral evolution control systems, Appl. Math. Comput., 218 (2012), 10334–10340.
[13] R. Sakthivel, Y. Ren, N. I. Mahmudov, On the approximate controllability of semilinear fractional differential systems, Comput. Math. Appl., 62 (2011), 1451–1459.
[14] X.-B. Shu, Q.-Q. Wang, The existence and uniqueness of mild solutions for fractional differential equations with nonlocal conditions of order \(1 < \alpha < 2\), Comput. Math. Appl., 64 (2012), 2100–2110.
[15] X.-M. Zhang, X.-Y. Huang, Z.-H. Liu, The existence and uniqueness of mild solutions for impulsive fractional equations with nonlocal conditions and infinite delay, Nonlinear Anal. Hybrid Syst., 4 (2010), 775–781.
[16] Y. Zhou, F. Jiao, Existence of mild solutions for fractional neutral evolution equations, Comput. Math. Appl., 59 (2010), 1063–1077.
[17] Y. Zhou, F. Jiao, Nonlocal Cauchy problem for fractional evolution equations, Nonlinear Anal. Real World Appl., 11 (2010), 4465–4475.

Downloads

XML export